Designing deterministic polynomial-space algorithms by color-coding multivariate polynomials. / Gutin, Gregory; Reidl, Felix; Wahlstrom, Magnus; Zehavi, Meirav.

In: Journal of Computer and System Sciences, Vol. 95, 30.04.2018, p. 69-85.

Research output: Contribution to journalArticle

E-pub ahead of print


  • paper

    Accepted author manuscript, 488 KB, PDF-document

    Embargo ends: 30/04/20

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Pages (from-to)69-85
JournalJournal of Computer and System Sciences
Early online date30 Apr 2018
StateE-pub ahead of print - 30 Apr 2018

ID: 29424272